# SDR ASAA2014010806752

- Difficulty date: January 8, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Part serial: 0749A
- Condition: No Test
- Location: L2 Door
- Part time: 54,573 hours, 31,361 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FAILED DEPLOYMENT TEST.  TWO INTEGRAL LIGHTS FAILED TO ILLUMINATE.  ACFT GROUNDED.  SLIDE REPLACED ON T/C 61621-469 PNC.
